# SDR ASAA2019091130666

- Difficulty date: September 11, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 15,347 hours, 5,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21485
- Condition: Faulted
- Location: Ac Bay
- Part time: 15,677 hours, 5,412 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL. GROUNDED - YES. LT ZONE TEMP CONTROLLER BITE SHOWED TCV FAULT. FAULT CLEARED. REMOVED AND REPLACED LT TEMP CONTROL VALVE REF AMM 21-51-10. GROUND VERIFICATION SUCESSFUL REF AMM 21-51-10.
